# SDR SWAA2023101997900

- Difficulty date: September 7, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LINING ENTRY DOOR HANDLE AT FWD GALLEY AREA 2023-577613<[01] REPLACED LINING ENTRY DOOR HANDLE AT FWD GALLEY AREA I.A.W. B737-700 AMM 52-11-31-400-802 STEP 3.G.(2) ITEM (C) AND (D);[02] REPLACED LINING ENTRY DOOR HANDLE AT FWD GALLEY AREA I.A.W. B737-700 AMM 52-11-31-400-802 STEP 3.G.(2) ITEM (C) AND (D)
